# SDR 9500309930

- Difficulty date: January 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N89S
- Make and model: Doug DC-9-31
- Aircraft serial: 47042
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Control Cable
- Condition: Broken
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

EXCESSIVE VIBRATION WAS COMING FROM THE NOSE LANDING GEAR AREA AFTER GEAR WAS RETRACTED.  FLIGHT RETURNED TO MSO AND LANDED WITHOUT INCIDENT.  UPON INSPECTION, FOUND NOSE GEAR DOOR STOP CABLE BROKEN.  REMOVED BROKEN CABLE; CLOSED AND SECURED NOSE GEAR DOORS.  DEFERRED REPAIR PER MEL 32-7. AIRCRAFT RETURNED TO SERVICE.
